# SDR ASAA12511537

- Difficulty date: May 10, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 4,984 hours, 1,508 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO PRESSURIZATION SELECTOR KNOB IN AUTO POSITION AND "AUTO FAIL" AND "ALTN" LIGHTS ILLUMINATED.  ACFT GROUNDED.  FOUND NR 2 PRESSURE CONTROLLER HAD DATA INTERUPT FAULT 041.  FAULT RESET, OK REF FIM 21-31 TASK 824.  NR 1 AND NR 2 PRESSURE CONTROLLERS BITE NORMAL.  NO EXISTING FAULTS.  GROUND VERIFICATION SUCCESSFUL. OK FOR SERVICE.
